Pacific Journal of Mathematics

Boundedness in topological rings.

Edwin Weiss

Article information

Source
Pacific J. Math., Volume 6, Number 1 (1956), 149-158.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103044251

Mathematical Reviews number (MathSciNet)
MR0081455

Zentralblatt MATH identifier
0072.02801

Subjects
Primary: 54.0X

Citation

Weiss, Edwin. Boundedness in topological rings. Pacific J. Math. 6 (1956), no. 1, 149--158. https://projecteuclid.org/euclid.pjm/1103044251


Export citation

References

  • [1] J. Braconnier, Surlesmodules localements compacts, C. R. Acad. Sci. Paris, 222 (1946), 527-529.
  • [2] N. Jacobson, The radicaland semi-simplicityforarbitraryrings, Amer. J. Math., 67 (1945), 300-320.
  • [3] I. Kaplansky, Topological rings, Amer. J. Math., 69 (1947), 153-182.
  • [4] I. Kaplansky, Dual rings, Ann. of Math., 49 (1948), 689-701.
  • [5] I. Kaplansky,Topological rings, Bull. Amer. Math. Soc, 54 (1948), 809-826.
  • [6] I. Shafarevich, On thenormalizabilityof topological fields, Comptes Rendus URSS (Doklady), 4O (1943), 133-135.
  • [7] J. von Neumann, On regular rings, Proc. Nat. Acad. Sci., 22 (1936), 707-713.